MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL; PROXIMAL TIBIAMOD. REPL. COMP. F.LINK® KNEE-SYSTEM SLMEDIUM 65 MM

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL; PROXIMAL TIBIAMOD. REPL. COMP. F.LINK® KNEE-SYSTEM SLMEDIUM 65 MM
Model Number 16-2849/25
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Last month we did a case with a lady who received on both sides a proximal tibia replacement.The surgeries went well but today i received this foto.The screw which fixates the patella tendon to the prosthesis came out.The doctor want to replace it on 17th of may.For this case we need the right screw and if possible a bit longer than the current one.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Last month we did a case with a lady who received on both sides a proximal tibia replacement.The surgeries went well but today i received this foto.The screw which fixates the patella tendon to the prosthesis came out.The doctor want to replace it on (b)(6).For this case we need the right screw and if possible a bit longer than the current one.Update: original operation date: (b)(6), additional operation date; (b)(6).Recent we did a two site mega-c operation revision indication with big bone loss at the tibia.Tibial replacement on both sites.This was 2 and 3 months ago.2 weeks ago, we did a re-fixation of the tibial screws on the left side.No new screws were used, just a tighning of the screws.[customer].

Brand Name
ENDO-MODEL SL
Common Device Name
PROXIMAL TIBIAMOD. REPL. COMP. F.LINK® KNEE-SYSTEM SLMEDIUM 65 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key19493078
Report Number3004371426-2024-00046
Device Sequence Number7089612
Product Code KRO
UDI-Device Identifier04026575383375
UDI-Public04026575383375
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16-2849/25
Device Catalogue Number16-2849/25
Device Lot Number2322011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date06/08/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale